# SDR ASAA2016072017444

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,079 hours, 9,830 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: EM83134W
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,115 hours, 9,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND MAINTENANCE MESSAGE 75-10452, THE VBV POSITION SIGNALS DISAGREE,  FLIGHT LEG 2 SHORT TIME.  ACFT GROUNDED.  R & R NR 2 ENGINE RT VBV ACTUATOR, OPS CHECK & LEAK CHECK GOOD.  NO FAULTS FOUND, REF AMM 75-32-02.
